# SDR AALA202412265064

- Difficulty date: December 11, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 75,198 hours, 29,007 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830C000001
- Part serial: 23386
- Condition: Faulted
- Location: Zone 600 Slat
- Part time: 75,197 hours, 29,007 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO CLT DUE TO THE FLIGHT CREW REPORTING THAT A FLIGHT CONTROL SLAT SYSTEM 1 FAULT DISPLAYED IN FLIGHT AND THE SLATS WERE FROZEN IN LESS THAN 1 POSITION. THE AIRCRAFT LANDED SAFELY AT CLT AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT FOR AALA202412125064: MAINTENANCE FOUND RIGHT WING SLAT ACTUATOR 6087CM TRIPPED AND REPLACED IT PER AMM 27-84-49. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
